E-Prints Complutense

Conditional Specification with Exponential Power Distributions

Impacto

Descargas

Último año

Main Yaque, Paloma y Navarro Veguillas, Hilario (2010) Conditional Specification with Exponential Power Distributions. Communications in statistics. Theory and methods, 39 (12). pp. 2231-2240. ISSN 0361-0926

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

118kB

URL Oficial: http://www.tandfonline.com/doi/abs/10.1080/03610920903009392


URLTipo de URL
http://www.tandfonline.com/Editorial


Resumen

The problem of modeling Bayesian networks with continuous nodes deals with discrete approximations and conditional linear Gaussian models. In this article we have considered the possibility of using the exponential power family as conditional probability densities. It will be shown that for some platikurtic conditional distributions in this family, conditional regression functions are constant. These results give conditions to avoid compatibility problems when distributions with lighter tails than the normal are used in the description of conditional densities to specify joint densities, like in Bayesian networks.


Tipo de documento:Artículo
Palabras clave:Bayesian networks; Conditionally specified distributions; Exponential power distributions;
Materias:Ciencias > Matemáticas > Estadística aplicada
Código ID:16462
Depositado:20 Sep 2012 09:03
Última Modificación:07 Feb 2014 09:29

Descargas en el último año

Sólo personal del repositorio: página de control del artículo